# SDR CALA9801260

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence  Valve
- Part number: 1U1085
- Condition: Leaking
- Location: Rt Mlg
- Part time: 33,020 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

THE A HYDRAULIC SYSTEM PRESSURE AND FLUID WAS LOST AFTER GEAR WAS RETRACTED DEPARTING IAH.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG LOCK SEQUENCE VALVE LEAKING.  THE VALVE WAS REMOVED AND REPLACED IAW MM 32-32-31.  LEAK AND OPERATIONAL CHECKS WERE GOOD IAW MM 32-32-0.
